New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jan 2009
Total Posts : 48
   Posted 8/1/2009 10:55 AM (GMT -6)   
I have been maintenancing on Cimzia for 3 months, and felt great, but when it gets to a day to 2 days within the next dose I feel  distended. Cimzia works very timely and when the new dose is incorporated it takes at least 24 hours before it has taking effect. Has anybody experience this phenomena of Cimzia?

Regular Member

Date Joined Dec 2008
Total Posts : 57
   Posted 8/1/2009 6:46 PM (GMT -6)   
Hi, just started Cimzia 3 weeks ago along with 6MP and so far so good. I haven't noticed the side effects that you are talking about but as I said I only just began so I will be aware for them. I have been through Remicade and Humira, both of which worked for a time and then stopped so I really hope that Cimzia is the right biologic for me. It has been so long and I have been so discouraged but every day that doesn't bring 20 trips to the bathroom is a better day for me and the Cimzia seems to be helping with that. The 6MP, although I take it at night, will sometimes make me sick to my stomach during to morning and now my doctor has told me that I have a "slight anemia going on." I just need to keep on going in for the weekly blood tests but all over, I'll take it because I am doing better.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 6:56 PM (GMT -6)
There are a total of 2,710,791 posts in 298,933 threads.
View Active Threads

Who's Online
This forum has 153481 registered members. Please welcome our newest member, gmm1tb.
307 Guest(s), 9 Registered Member(s) are currently online.  Details
Gograss, Wilderness, Rodsr, Girlie, Jim_____, caramba, Tim Tam, Kar102, multifacetedme

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer